# SDR DALA2022102406866

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION HINGE 5 BRACKET AILERON BUSHINGS ON LH WING. CORRECTIVE ACTION: REPLACED BUSHINGS (2EA) ON HINGE #5 BRACKET AILERON ON LH WING AS PER DRAWING CMM 57-61-21.(2465121)
